Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. My friend has been experiencing some epi attacks. At first, we didn’t know what caused this, but later he was diagnosed with nocardiosis. I would really want to know what can be done here. How can we him? I will really appreciate all your replies considering this. Thanks. Bye!

Loading...

Hi, there. These epi attacks are probably caused by his Nocardia localization. The infection is probably in the brain. It can easily happen that he has one or several abscesses. These structures can easily press brain tissue. This can be the reason for these attacks. That is why your friend must be administrated to the hospital. I hope everything will be all right. Good luck! Bye!
Reply

Loading...

Hello. I think that your friend’s condition is very complex. His treatment will be complex as well. His attacks must be stopped immediately. I guess he will be given some antiepileptic drug. Besides this, he will have to receive antibiotics for his Nocardia infection. If he has abscess in his brain, then he will have to undergo the surgical drainage. This abscess must be drained. I hope he will be fine. Bye!
Reply

Loading...